Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Asymptotic convergence of operators in Hilbert space


Author: Frank Gilfeather
Journal: Proc. Amer. Math. Soc. 22 (1969), 69-76
MSC: Primary 47.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0247508-2
MathSciNet review: 0247508
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Amemeya and T. Ando, Convergence of random products of contractions in Hilbert space, Acta. Sci. Math. 26 (1965), 239-244. MR 0187116 (32:4570)
  • [2] M. S. Brodskiĭ and M. S. Livšic, Spectral analysis of nonselfadjoint operators and intermediate systems, Uspehi Mat. Nauk 13 (1958), 3-85; Amer. Math. Soc. Transl. (2) 13 (1960), 265-346. MR 0113144 (22:3982)
  • [3] F. Browder and W. Petryshyn, The solution by iteration of linear functional equations in Banach spaces, Bull. Amer. Math. Soc. 72 (1966), 566-570. MR 0190744 (32:8155a)
  • [4] N. Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217-274. MR 0104865 (21:3616)
  • [5] S. R. Foguel, Powers of a contraction in Hilbert space, Pacific J. Math. 13 (1963), 551-562. MR 0163170 (29:473)
  • [6] I. Halperin, The product of projection operators, Acta. Sci. Math. 23 (1962), 96-99. MR 0141978 (25:5373)
  • [7] B. Sz.-Nagy, Completely continuous operators with uniformly bounded iterates, Magyar Tud. Akad. Mat. Kutató Int. Közl. 4 (1959), 89-93. MR 0108722 (21:7436)
  • [8] B. Sz.-Nagy and C. Foias, Analyse harmonique des opérateurs de l'espace de Hilbert, Akad. Kiadó, Budapest, 1967.
  • [9] -Sur les contractions de l'espace de Hilbert. IV, Acta Sci. Math. 21 (1960), 251-259. MR 0126149 (23:A3445)
  • [10] F. Riesz and B. Sz.-Nagy, Functional analysis, Akad. Kiadó, Budapest, 1953.
  • [11] G. C. Rota, On models for linear operators, Comm. Pure Appl. Math. 12 (1960), 469-472. MR 0112040 (22:2898)
  • [12] J. Schwartz, On spectral operators in Hilbert space with compact imaginary part, Comm. Pure Appl. Math. 15 (1962), 95-97. MR 0158262 (28:1488)
  • [13] N. Suzuki, The structure of spectral operators with completely continuous imaginary part, Proc. Amer. Math. Soc. 22 (1969), 82-84. MR 0247517 (40:782)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247508-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society